Article

Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 0 0 0


Comptes Rendus Mathématique
Volume 345, n° 8
pages 421-424 (octobre 2007)
Doi : 10.1016/j.crma.2007.09.013
Received : 19 Mars 2007 ;  accepted : 12 September 2007
Régularité au bord des applications pseudo-holomorphes propres
Regularity to the boundary of proper pseudo-holomorphic maps
 

Léa Blanc-Centi
Universités de Marseille (Université de Provence), L.A.T.P., 39, rue F. Joliot-Curie, 13453 Marseille cedex 13, France 

Résumé

Nous montrons que les applications pseudo-holomorphes propres entre deux régions strictement pseudoconvexes se prolongent au bord. Le point essentiel de la démonstration est que le jacobien dʼune telle application ne sʼannule pas près du bord. Nous prouvons également que la régularité du prolongement dépend de la régularité des structures presque complexes, et nous obtenons des estimations explicites des normes hölderiennes. En corollaire, nous donnons dans le cas lisse une condition nécessaire et suffisante sur la structure presque complexe de lʼespace dʼarrivée pour que les applications pseudo-holomorphes propres se prolongent de façon lisse. Pour citer cet article : L. Blanc-Centi, C. R. Acad. Sci. Paris, Ser. I 345 (2007).

The full text of this article is available in PDF format.
Abstract

We prove that proper pseudo-holomorphic maps between strictly pseudoconvex regions in almost complex manifolds extend to the boundary. The key point is that the Jacobian of such a map is far from zero near the boundary, and the proof is mainly based on an almost complex analogue of the scaling method. We also establish the link between the regularity of the extension and the regularity of the almost complex structures, and we determine explicit estimates for the Hölderian norms. As a corollary, we get in the smooth case a necessary and sufficient condition on the almost complex structure of the targetʼs space for the smooth extension of proper pseudo-holomorphic maps. To cite this article: L. Blanc-Centi, C. R. Acad. Sci. Paris, Ser. I 345 (2007).

The full text of this article is available in PDF format.


© 2007  Académie des sciences@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline
@@#110903@@